Alert archive / Florida / River Flood Warnings in 2021
River Flood Warning 20, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Aug 4, 2021, 9:35 AM EDT for Hillsborough County, Florida. It took effect at Aug 4, 2021, 6:56 PM EDT. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2021, 9:35 AM EDT (13:35 UTC)
- In effect from
- Aug 4, 2021, 6:56 PM EDT
- Expired
- Aug 5, 2021, 10:26 PM EDT
- In force
- 28 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1). The gauge peaked at 10.58 ft at Aug 5, 2021, 7:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
501
WGUS42 KTBW 041335
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Ruskin FL
935 AM EDT Wed Aug 4 2021
...The National Weather Service in Tampa Bay Ruskin FL has issued a
Flood Warning for the following rivers in Florida...
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
.Heavy rainfall over the past few days has caused
water levels to rise on some of the local rivers. Additional heavy
rainfall today is likely to continue to cause the river to remain in
flood for the next several days.
For the Little Manatee...including Wimauma at US 301...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1015 PM EDT.
&&
FLC057-050215-
/O.NEW.KTBW.FL.W.0020.210804T2256Z-210807T1601Z/
/WIMF1.1.ER.210804T2256Z.210806T0000Z.210807T1000Z.NO/
935 AM EDT Wed Aug 4 2021
The National Weather Service in Tampa Bay Ruskin has issued a
* Flood Warning for
the Little Manatee River At Wimauma at US 301.
* From this evening to Saturday afternoon.
* At 9:00 AM EDT Wednesday the stage was 7.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 13.3 feet tomorrow evening. It will then
fall below flood stage Saturday morning.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.3
feet on 08/28/1968.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Little Manatee River
Wimauma at US 301 11.0 7.8 Wed 9 am 12.9 13.0 10.8 8.4 6.8
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
TBW3 follow-up statements
868
WGUS82 KTBW 050206
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1006 PM EDT Wed Aug 4 2021
...The Flood Warning is extended for the following rivers in
Florida...
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
...The Flood Warning continues for the following rivers in Florida...
Withlacoochee At SR 200 Holder affecting Citrus County.
Withlacoochee At US 41 Dunnellon affecting Citrus and Levy
Counties.
.Heavy rainfall over the past few days has caused water
levels to rise on some of the local rivers. Additional
heavy rainfall today is likely to continue to cause the
river to remain in flood for the next several days.
For the Withlacoochee...including SR 200 Holder, US 41 Dunnellon...
Minor flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 1015 AM EDT.
&&
FLC057-051415-
/O.EXT.KTBW.FL.W.0020.000000T0000Z-000000T0000Z/
/WIMF1.1.ER.210805T1115Z.210806T1200Z.000000T0000Z.NO/
1006 PM EDT Wed Aug 4 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Little Manatee River At Wimauma at US 301.
* Until further notice.
* At 9:00 PM EDT Wednesday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning and continue rising to a crest of 13.2 feet
Friday morning.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.2
feet on 07/24/1943.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Little Manatee River
Wimauma at US 301 11.0 9.4 Wed 9 pm 12.6 13.0 11.3 9.0 7.3
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC017-051415-
/O.CON.KTBW.FL.W.0019.000000T0000Z-000000T0000Z/
/HLDF1.1.ER.210804T1952Z.210807T0000Z.000000T0000Z.NO/
1006 PM EDT Wed Aug 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Withlacoochee At SR 200 Holder.
* Until further notice.
* At 9:45 PM EDT Wednesday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 PM EDT Wednesday was 8.2 feet.
* Forecast...The river is expected to rise to 8.9 feet Friday
evening. Additional rises are possible thereafter.
* Impact...At 9.0 feet, Arrowhead subdivision floods with water in
homes.
* Flood History...This crest compares to a previous crest of 8.9
feet on 10/11/1947.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Withlacoochee
SR 200 Holde 8.0 8.2 Wed 9 pm 8.6 8.9 8.9 8.8 8.5
&&
LAT...LON 2879 8224 2898 8244 2907 8237 2879 8215
$$
FLC017-075-051415-
/O.CON.KTBW.FL.W.0018.000000T0000Z-000000T0000Z/
/DNLF1.1.ER.210804T1115Z.210806T1800Z.000000T0000Z.NO/
1006 PM EDT Wed Aug 4 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Withlacoochee At US 41 Dunnellon.
* Until further notice.
* At 9:45 PM EDT Wednesday the stage was 29.1 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 PM EDT Wednesday was 29.1 feet.
* Forecast...The river is expected to rise to 29.7 feet early Friday
afternoon. Additional rises are possible thereafter.
* Impact...At 29.0 feet, Docks and boat ramps flood.
* Flood History...This crest compares to a previous crest of 29.7
feet on 03/20/1998.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Thu Fri Sat Sun Mon
Withlacoochee
US 41 Dunnello 29.0 29.1 Wed 9 pm 29.4 29.7 29.7 29.6 29.6
&&
LAT...LON 2898 8244 2902 8248 2909 8244 2907 8237
$$
TBW067
WGUS82 KTBW 051423
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1023 AM EDT Thu Aug 5 2021
...The Flood Warning continues for the following rivers in Florida...
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
Withlacoochee At SR 200 Holder affecting Citrus County.
Withlacoochee At US 41 Dunnellon affecting Citrus and Levy
Counties.
Cypress Creek At SR 54 Worthington Gardens affecting Pasco County.
.Heavy rainfall over the past few days has caused water levels to
rise on some of the local rivers. Additional heavy rainfall today is
likely to continue to cause the river to remain in flood for the
next several days.
For the Withlacoochee...including US 301 Trilby, Croom, SR 200
Holder, US 41 Dunnellon...Minor flooding is forecast.
For the Cypress Creek...including SR 54 Worthington Gardens...Minor
flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1030 PM EDT.
&&
FLC057-060230-
/O.EXT.KTBW.FL.W.0020.000000T0000Z-210807T0300Z/
/WIMF1.1.ER.210806T0000Z.210806T0600Z.210806T2100Z.NO/
1023 AM EDT Thu Aug 5 2021
...The Flood Warning is now in effect until late tomorrow evening...
The Flood Warning continues for
the Little Manatee River At Wimauma at US 301.
* Until Friday evening.
* At 10:00 AM EDT Thursday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 11.2 feet just after midnight tonight. It
will then fall below flood stage tomorrow afternoon.
* Impact...At 11.0 feet, The river overflows its banks.
* Flood History...This crest compares to a previous crest of 11.2
feet on 08/20/2004.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Little Manatee River
Wimauma at US 301 11.0 10.3 Thu 10 am 11.2 10.3 8.4 6.8 5.8
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC101-060230-
/O.CON.KTBW.FL.W.0021.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.210805T1450Z.210808T1200Z.000000T0000Z.NO/
1023 AM EDT Thu Aug 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cypress Creek At SR 54 Worthington Gardens.
* Until further notice.
* At 10:00 AM EDT Thursday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning and continue rising to 10.5 feet Sunday morning.
Additional rises are possible thereafter.
* Impact...At 11.0 feet, Flooding threatens two homes on State Road
54.
* Flood History...This crest compares to a previous crest of 10.4
feet on 05/11/1979.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Cypress Creek
SR 54 Worthington 8.0 7.9 Thu 10 am 9.3 10.1 10.5 10.4 10.1
&&
LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240
$$
FLC017-060230-
/O.CON.KTBW.FL.W.0019.000000T0000Z-000000T0000Z/
/HLDF1.1.ER.210804T1952Z.210806T1200Z.000000T0000Z.NO/
1023 AM EDT Thu Aug 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Withlacoochee At SR 200 Holder.
* Until further notice.
* At 9:45 AM EDT Thursday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:45 AM EDT Thursday was 8.4 feet.
* Forecast...The river is expected to rise to a crest of 8.6 feet
tomorrow morning.
* Impact...At 9.0 feet, Arrowhead subdivision floods with water in
homes.
* Flood History...This crest compares to a previous crest of 8.6
feet on 04/22/1987.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Withlacoochee
SR 200 Holde 8.0 8.4 Thu 9 am 8.6 8.4 8.0 7.5 7.0
&&
LAT...LON 2879 8224 2898 8244 2907 8237 2879 8215
$$
FLC017-075-060230-
/O.CON.KTBW.FL.W.0018.000000T0000Z-000000T0000Z/
/DNLF1.1.ER.210804T1115Z.210807T0600Z.000000T0000Z.NO/
1023 AM EDT Thu Aug 5 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Withlacoochee At US 41 Dunnellon.
* Until further notice.
* At 9:45 AM EDT Thursday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon and continue rising to 29.6 feet early Saturday morning.
Additional rises are possible thereafter.
* Impact...At 29.0 feet, Docks and boat ramps flood.
* Flood History...This crest compares to a previous crest of 29.6
feet on 01/20/1998.
&&
Fld Observed Forecasts (8 am EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Withlacoochee
US 41 Dunnello 29.0 28.9 Thu 9 am 29.4 29.6 29.6 29.4 29.2
&&
LAT...LON 2898 8244 2902 8248 2909 8244 2907 8237
$$
TBW423
WGUS82 KTBW 060226
FLSTBW
Flood Statement
National Weather Service Tampa Bay Ruskin FL
1026 PM EDT Thu Aug 5 2021
...The Flood Warning is cancelled for the following rivers in
Florida...
Little Manatee River At Wimauma at US 301 affecting Hillsborough
County.
.Heavy rainfall over the past few days has caused water levels to
rise on some of the local rivers. However rainfall is tapering off
and the Little Manatee will crest shortly after midnight then slowly
fall.
FLC057-060330-
/O.CAN.KTBW.FL.W.0020.000000T0000Z-210806T0226Z/
/WIMF1.1.ER.210806T0000Z.210806T0600Z.210806T2100Z.NO/
1026 PM EDT Thu Aug 5 2021
...The Flood Warning for the Little Manatee River At Wimauma at US
301 has been cancelled...
The Flood Warning is cancelled for
the Little Manatee River At Wimauma at US 301.
* At 10:00 PM EDT Thursday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.6 feet
just after midnight tonight.
&&
Fld Observed Forecasts (8 pm EDT)
Location Stg Stg Day/Time Fri Sat Sun Mon Tue
Little Manatee River
Wimauma at US 301 11.0 10.6 Thu 10 pm 10.2 8.9 7.4 6.3 5.6
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
TBWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 4, 3:37 AM EDT, 5 hours 58 minutes earlier.
Area forecast discussion, Aug 4, 3:37 AM EDT, 5 hours 58 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
337 AM EDT Wed Aug 4 2021
...FLOOD WATCH THROUGH THIS EVENING FOR THE NATURE COAST...
.SHORT TERM (Today - Thursday)...
A mid and upper level trough from the Great Lakes to the central
Gulf coast eases eastward through early Thu then begins to lifts
northward as Atlantic ridging builds in across FL to the Gulf. A
series of weak impulses will continue to rotate through the base of
the trough. Surface: the area will be initially sandwiched between a
nearly stationary frontal boundary in north FL and high pressure to
the south...with an axis along the Florida Keys. These features
slowly creep northward with the high pressure ridge axis reaching
the vicinity of Lake Okeechobee late Thu.
Southwesterly 1000-700MB flow along with a large swath of moisture
rich air...PWAT values run 2 inches and above...across most of the
area continues into Thu. Then during Thu the flow slackens some and
becomes more south to southwest and the deepest moisture shifts
northward. The next 24 to 36 hours will continue with considerable
cloudiness and scattered to numerous showers and storms. Rainfall
could be heavy at times...a flood watch continues for the Nature
Coast and inland and an outlook for excessive rainfall includes all
but the far southeastern counties. Thu will see subtle drying as
the area begins a pattern change. The clouds and rainfall will
help limit the highs to the 80s to near 90.
.LONG TERM (Thursday night - Tuesday)...
The eastern U.S. upper level trough will weaken and lift out to the
northeast through Friday as a second upper level trough moves east
southeast into the Mississippi/Ohio valleys. As the first trough
lifts out mid level ridging over the Atlantic will build west into
Florida. As the second trough moves into the MS/OH valleys it will
slow the northward progress of the surface ridge axis some which in
turn will keep the overall low level flow out of the south-southwest
through Friday, with scattered showers and storms continuing along
the coast during the morning hours, then shifting and increasing in
areal coverage over inland locations during the afternoon where the
highest pops (60-70%) will reside.
Now during the weekend and into early next week model consensus
continues to show deep layered ridging building in over the area,
with the surface ridge axis lifting to the north with the low level
flow backing to southeast and south, and then east southeast into
early next week. This change in the flow will favor a more typical
summertime pattern with diurnal sea breeze driven showers and storms
developing over inland locations during the late morning hours, with
the convection then moving west-northwest toward the Gulf coast
during the afternoon and evening hours, where the best convective
coverage and highest pops will reside each day. Near seasonal level
temperatures are expected with overnight lows in the lower to mid
70s inland areas, and upper 70s along the coast, with daytime highs
climbing into the lower 90s each afternoon with heat indices in the
100 to 105 degree range.
&&
.AVIATION...
04/06-05/06Z. BKN-OVC mid deck as bands/clusters of SHRA with ISOLD
TSRA track across the aerodromes with brief MVFR/LCL IFR in heavier
SHRA and BKN CU/CB. Light mostly S winds become SW AOB 11KT but
gusty near TSRA.
&&
.MARINE...
Winds/seas 15 knots/3 feet or less although locally higher near
showers and thunderstorms which could be numerous at times. West to
southwest flow gradually backs to southeasterly as an axis of high
pressure along the Florida Keys slowly lifts north...stretching
along Latitude 30 North by late in the weekend.
&&
.FIRE WEATHER...
Deep moisture continues for the next day or 2 then subtle drying
moves in. However...moisture will remain more than adequate for
showers and storms and to preclude any low RH issues.
&&
.Preliminary Point Temps/PoPs...
TPA 84 76 87 78 / 70 50 60 20
FMY 87 76 90 77 / 50 20 50 20
GIF 84 74 89 75 / 60 50 70 10
SRQ 85 76 88 77 / 60 30 50 20
BKV 84 74 86 72 / 70 40 70 20
SPG 83 78 86 80 / 60 40 60 20
&&
Sea Breeze Thunderstorm Regime For Today: 5
Sea Breeze Thunderstorm Regime For Tomorrow: 5
For Additional Information On Sea Breeze Regimes go to the link below
https://www.weather.gov/tbw/ThunderstormClimatology
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for Coastal Citrus-Coastal
Hernando-Coastal Levy-Coastal Pasco-Inland Citrus-Inland
Hernando-Inland Levy-Sumter.
Gulf waters...None.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...09/Rude
LONG TERM/DECISION SUPPORT...57/McMichaelIn the hours before
Special weather statement, Aug 4, 5:10 AM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
510 AM EDT Wed Aug 4 2021
FLZ050-041000-
Pinellas FL-
510 AM EDT Wed Aug 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PINELLAS COUNTY UNTIL 600
AM EDT...
At 509 AM EDT, Doppler radar was tracking a strong thunderstorms
near Bay Pines, or 7 miles southwest of Seminole, moving northeast
at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Clearwater, Largo, Pinellas Park, Seminole, Downtown Saint
Petersburg, Saint Petersburg, St. Petersburg, St. Pete Beach, Bay
Pines, South Highpoint, Harbor Bluffs, Feather Sound, West And East
Lealman, Ridgecrest, Tierra Verde, Gandy, Gulfport, Treasure Island,
Kenneth City and South Pasadena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2799 8275 2780 8255 2778 8256 2764 8281
2783 8290
TIME...MOT...LOC 0909Z 235DEG 21KT 2775 8284
TBWSpecial weather statement, Aug 4, 5:33 AM EDT, 4 hours 2 minutes before
Special Weather Statement National Weather Service Tampa Bay Area Ruskin FL 533 AM EDT Wed Aug 4 2021 FLZ050-151-155-251-255-041015- Inland Manatee FL-Coastal Hillsborough FL-Coastal Manatee FL- Pinellas FL-Inland Hillsborough FL- 533 AM EDT Wed Aug 4 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MANATEE... SOUTHEASTERN PINELLAS AND SOUTH CENTRAL HILLSBOROUGH COUNTIES UNTIL 615 AM EDT... At 532 AM EDT, Doppler radar was tracking a strong thunderstorms over Downtown Saint Petersburg, moving east at 15 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Tampa, Downtown Saint Petersburg, Saint Petersburg, St. Petersburg, Greater Sun Center, Palm River-Clair Mel, Macdill Air Force Base, East Lake-Orient Park, Ruskin, West And East Lealman, Gandy, Riverview, Gulfport, Kenneth City, South Tampa, Tropicana Field, Peter O Knight Airport, Vinoy Park, Lake Maggiore and Boyd Hill Nature Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2800 8236 2762 8228 2763 8266 2780 8273 TIME...MOT...LOC 0932Z 249DEG 13KT 2775 8263 TBW
Local storm report, Aug 4, 6:31 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
631 AM EDT WED AUG 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM TSTM WND GST 6 E SAINT PETERSBURG 27.77N 82.57W
08/04/2021 M45 MPH GMZ830 FL MESONET
MESONET STATION XTAM TAMPA BAY CUT J.
&&
TBWThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:05 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 115 min |
| Aug 4, 2:01 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee | 59 min |
| Aug 4, 3:32 AM EDT | Areal Flood Advisory | TBW | Manatee | 118 min |
| Aug 4, 4:02 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando | 118 min |
| Aug 4, 5:08 AM EDT | Special Marine Warning | TBW | 37 min | |
| Aug 4, 5:10 AM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Aug 4, 5:28 AM EDT | Areal Flood Advisory | TBW | Citrus, Levy | 2 hr |
| Aug 4, 5:33 AM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Aug 4, 6:47 AM EDT | Areal Flood Advisory | TBW | Manatee | 118 min |
| Aug 4, 7:44 AM EDT | Areal Flood Advisory | TBW | Citrus, Levy | 3 hr |
| Aug 4, 9:13 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 3 hr |
| Aug 4, 1:55 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Levy, Pasco, Pinellas, Polk and 1 more | 22 hr |
| Aug 4, 2:38 PM EDT | Special Marine Warning | TBW | 67 min | |
| Aug 4, 4:16 PM EDT | River Flood Warning | TBW | Pasco | 21 days |
Nearby
River Flood Warnings in Florida, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.